# SDR DL72S992448

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225A
- Aircraft serial: 21291
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 334701744
- Condition: Discharged
- Location: Cabin
- Component: 900542
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING STBY PWR CK, THE EMERGENCY EXIT LIGHTS OVER THE RT WING EXIT DOORS FLASHED ON/OFF CONTINUOSLY.  REPLACED RACK AND BATTERY ASSY M1086 NOW CKS OK.
